ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Medications for Co-Existing Conditions
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Old 04-05-11, 02:06 AM
manismom's Avatar
manismom manismom is offline
Contributor
 

Join Date: Jul 2010
Location: I'm right behind you
Posts: 445
Thanks: 474
Thanked 412 Times in 201 Posts
manismom is a glorious beacon of lightmanismom is a glorious beacon of lightmanismom is a glorious beacon of lightmanismom is a glorious beacon of lightmanismom is a glorious beacon of light
Lyrica and Suicidal Thoughts

First, I am no longer in immenent danger. I know this forum isn't the place for that.

I didn't know which subforum this should go in because technically Lyrica is a nerve pain medicine and anti-convulsant, but is used off label for mood stabilization.

I was given some samples of Lyrica by my GP for a chronic pain issue caused by a tetanus shot. I've been taking it for 1 week and for the past 5 days have gotten progressively more depressed. Night before last and last night I got to the point of very seriously considering suicide to the point of actually injuring myself. Night before last I connected my depressed mood with the warning label on Lyrica and didn't take my usual ~very~ low dose. Even consciously knowing the mood was likely caused by the medicine didn't help to alleviate it.

Has anyone else had this kind of experience on Lyrica (pregabalin) or Neurontin (gabapentin)? If you stopped taking the medicine, how long did it take for the depression to lift?

I feel better now than I did this morning or afternoon, but nothing like myself. I had a call in to the GP who prescribed it, but didn't get a call back (they suck like that). The medicine wasn't helping my pain (although I have no idea if a week is long enough to tell) so I don't want to continue to take it even if the depressive side effects improve.
__________________
I must be fine because my heart's still beating.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump


All times are GMT -4. The time now is 11:34 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums